MAUDE Adverse Event Report: CONVATEC L3C0600 - CURE PRODUCTS

CONVATEC L3C0600 - CURE PRODUCTS
Model Number 510819
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
End user reports multiple utis over the last year, about every 6 months he said, last one in (b)(6) 2022 while using these catheters.When asked if he thinks the catheters are the cause of his previous utis he said he isn't sure.He said his doctor put him on a daily low dose prophylactic antibiotic after his last uti in feb/march and he does not know the name of it, but it has been working to prevent further utis since his last uti in feb/march and still uses these catheters.He said he is always mindful to wash his hands prior to cath use, if they touch anything and become unsterile he throws them away and he does wipe prior to insertion with an antibacterial wipe.His symptoms that indicated he was having a uti were always foul odor, irritation, fevers, and trouble urinating (small frequent amts), burning.He said he always went to do a urine sample and his doctor found eat time that he was positive for uti and they prescribed him an antibiotic courses each time before being placed on current low dose daily antibiotic.He has been using these catheters for a little less than the full year he has been cathing.He said he had trialed other catheters before choosing the ultram18c.He caths 4 x a day.He said he has had surgical procedures to open his bladder neck as there has been tightening there, that is why he uses coude tip.He said he also caths due to "bladder muscle being stretched out" denies history of kidney stones.States his bowel movements are always regular too.He is not sure the cause of his utis but happy the low dose prophylactic medication is working to prevent them.Lot number information has been confirmed and no additional lot number information is available.
 
Additional Manufacturer Narrative
H10 update to correct mfg number.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14596479
Report Number1049092-2022-00296
Device Sequence Number13967593
Product Code OHR
UDI-Device Identifier00815947021137
UDI-Public00815947021137
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale